# SDR AALA202403054362

- Difficulty date: November 25, 2023
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,844 hours, 38,308 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077203
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON WINDSHIELD CONTINUITY FITTING LOWER ATTACHMENT AREA RIGHT-HAND SIDE. PERFORMED TIME LIMITED REPAIR (REPLACED CONTINUITY FITTING) RIGHT-HAND SIDE LOCATED BETWEEN FR 1 TO FR 2 AND LEVEL OF Y0 IAW EA349770
